MathSciNet Relay Station
MathSciNet bibliographic data
MR1652591 65B15 (65D32)
Dryanov, Dimiter; Kounchev, Ognyan Polyharmonically exact formula of Euler-Maclaurin, multivariate Bernoulli functions, and Poisson type formula. C. R. Acad. Sci. Paris Sér. I Math. 327 (1998), no. 5, 515–520.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement